MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; Pump, infusion

BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; Pump, infusion
Model Number 35700BAX
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported thta a sigma spectrum infusion pump overinfused a fentanyl infusion in the intensive care unit (icu).The fentanyl infusion, with a concentration of 1000 mcg/100 ml, was programmed with a volume to be infused (vtbi) of 80 ml.The reporter stated that fentanyl infusion bags, which were expected to last approximately 16 to 18 hours, reportedly emptied within 2 to 4 hours.The patient reportedly exhibited possible signs of overinfusion.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WITH MDL
Common Device Name
Pump, infusion
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50305869
Report Number1314492-2026-01800
Device Sequence Number9862825
Product Code FRN
UDI-Device Identifier00085412091570
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35700BAX
Device Catalogue Number35700BAX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fentanyl infusion
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown